Cardiac extramedullary plasmacytomas (EMPs) are rare and may be a seen as a complication of multiple myeloma (MM) or in isolation. Here, we describe a case of cardiac EMP that presented clinically as a congestive heart failure exacerbation in a patient with relapsed and refractory IgG lambda MM. We highlight radiographic imaging in conjunction with laboratory biomarkers at presentation and in response to D-PACE (dexamethasone, cisplatin (Platinol), doxorubicin (Adriamycin), cyclophosphamide and etoposide) systemic chemotherapy.
- cancer - see oncology
Statistics from Altmetric.com
Contributors CT was responsible for composing and revising this manuscript as well as literature review. He is the guarantor. DP was responsible for writing and revising this manuscript. CT and DP provided direct care for the patient.
Funding This research received no specific grant from any funding agency in the public, commercial or not-for-profit sectors.
Competing interests None declared.
Patient consent Obtained.
Provenance and peer review Not commissioned; externally peer reviewed.
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.